# SDR USAA980471

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N395US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23317
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545808582
- Condition: Cracked
- Location: Bs 300
- Part time: 37,157 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND A 1.5 INCH CRACK AT LWR TERMINUS OF DOOR SURROUND FRAME BS 300 STRINGER 17R WL 209.  INSTALLED FRAME REQUIRE PER SRM 51-70-11 FIG 1.  (M)
